# SDR DALA14020215655

- Difficulty date: April 2, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 32,979 hours, 14,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MID LAVATORY INOPERATIVE.  REPAIRED BROKEN WIRE IAW SWPM 20-30, OPS CHECKED GOOD.
